# SDR ASAA0110030

- Difficulty date: January 30, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND SMOKE BARRIER EMERGENCY EXIT LIGHT FAILS TEST.  REPLACED SMOKE BARRIER EMERGENCY EXIT BATTERY, LIGHTS THEN TESTED NORMAL.  (M)
